This article was prepared by a group consisting of both United States Government employees and non-United States Government employees, and as such is subject to 117 U.S.C. Sec. 105.
Endophenotypes in bipolar disorder†
Version of Record online: 17 APR 2002
Published 2002 Wiley-Liss, Inc.
American Journal of Medical Genetics
Volume 114, Issue 4, pages 391–406, 8 May 2002
How to Cite
Lenox, R. H., Gould, T. D. and Manji, H. K. (2002), Endophenotypes in bipolar disorder. Am. J. Med. Genet., 114: 391–406. doi: 10.1002/ajmg.10360
- Issue online: 23 OCT 2002
- Version of Record online: 17 APR 2002
- Manuscript Accepted: 24 JAN 2002
- Manuscript Received: 9 OCT 2001
- National Institute of Mental Health. Grant Number: 5R01 MH59959
- National Institute of Mental Health, Intramural Research Program
- Theodore and Vada Stanley Foundation
- The National Alliance for Research on Schizophrenia and Depression (NARSAD)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!